# SDR DXTA2025090304776

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 9,950 hours, 5,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PASSENGER WAS DESCENDING DOWN THE MAIN STEPS THE PASSENGER DOOR MADE A VERY LOUD POP AND DROPPED ABOUT 1-2 INCHES. WHEN YOU STEP ON THE STAIRS THEY SAG/DROP AND THE PART OF THE STAIRS FUSELAGE NEAR THE PLANE (UNDERNEATH THE TOP OF THE STAIRS) MOVES UP AND HITS THE FUSELAGE. WHEN WE TRIED TO CLOSE THE DOOR THE RIGHT HANDLE (LOOKING FROM THE GROUND) HITS THE TOP OF THE FUSELAGE AND THE DOOR CAN NOT BE CLOSED ELECTRONICALLY OR MANUALLY.  DOOR CAN NOT BE CLOSED AND PLANE CAN NOT BE SECURED.   INSPECTED MAIN ENTRY DOOR FOR VISIBLE DAMAGE OR EVIDENCE OF STRIKING AIRFRAME. NO DEFECTS NOTED. OPERATED THE DOOR SEVERAL TIMES FROM OUTSIDE AND INSIDE PER AMM 52-11-00 WITH NO DEFECTS NOTED.
